# SDR MASA200800056

- Difficulty date: January 21, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 25,645 hours, 24,563 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Part serial: 14467
- Condition: False Activation
- Location: Lavatory
- Part time: 15,155 hours, 15,293 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7235 COD-DEN - LAV SMOKE DETECTOR ACTIVIATED IN FLIGHT WITH NO SMOKE.  MX REMOVED AND REPLACED SMOKE DETECTOR.
